# SDR IPXA11569753

- Difficulty date: October 6, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 20,374 hours, 12,731 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Corroded
- Location: Vhf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON BASE OF CENTER VHF ANTENNA.  R & R VHF ANTENNA IAW MM 23-12-03-04.
